# SDR UALA2009012100228

- Difficulty date: January 20, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 69,195 hours, 11,252 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: S315T31024
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS A CRACKED THRUST REVERSER BLOCKER DOOR LOCATED AT THE 11 O'CLOCK POSITION (AFT OF FAN EXIT GUIDE VANES).  BLOCKER FAN REVERSER SLEEVE DOOR REMOVED.
